# SDR SWAA2014071830081

- Difficulty date: July 7, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 35,907 hours, 20,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD LOWER CORNER DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
